| Management number | 251855859 | Release Date | 2026/09/26 | List Price | US$15.35 | Model Number | 251855859 | ||
|---|---|---|---|---|---|---|---|---|---|
| Category | |||||||||
Temporarily reduce fever & relieve minor aches & pains with Tylenol Extra Strength Easy-to-Swallow Coated Acetaminophen Caplets. This easy-to-swallow pain reliever features Gentleglide coating technology*, making it easier to swallow. This coating provides a better experience for those with dysphagia or who struggle with taking pills, caplets, or tablets. Each coated caplet contains 500 milligrams of acetaminophen, a trusted pain reliever & fever reducer. From the Number 1 doctor-recommended brand for pain relief & fever reduction, these coated pain relief caplets deliver fast relief from minor aches & pains due to headache, backache, toothache, arthritis pain, & the common cold. Adults & children 12+ should take 2 easy-to-swallow caplets every 6 hours while symptoms last. *Gentleglide coating is easier to swallow than regular Extra Strength Tylenol Caplets, among those with a preference.*easier to swallow coating than Extra Strength Tylenol Caplets, among those with a preference.
| Over-the-counter medicine type | Fever Reducer |
|---|---|
| Health concern | Body Aches & Pains |
| Medicine strength | APAP 500MG |
| Instructions | Take 2 easy-to-swallow caplets every 6 hours while symptoms last. |
| Brand | TYLENOL |
| Age group | Adult |
| Form | Caplet |
| Symptoms | Fever, Aches & pains, Headache, Backache, Toothache, Arthritis pain, Common cold, Premenstrual & menstrual cramps |
| Flavor | Unflavored |
| Features | Medicated |
| Active ingredient name | (In Each Caplet) Active Ingredients: Acetaminophen (500 mg), Pain Reliever/Fever Reducer. Inactive Ingredients: Crospovidone, FD&C Red No. 40, FD&C Yellow No. 6, Guar Gum, Hypromellose, Magnesium Stearate, Maltodextrin, Medium Chain Triglycerides, Microcrystalline Cellulose, Polyvinyl Alcohol, Povidone, Pregelatinized Starch, Sodium Starch Glycolate, Stearic Acid, Sucralose, Talc, Titanium Dioxide. |
| Inactive ingredients | Inactive Ingredients Crospovidone, Fd&C Red No. 40, Fd&C Yellow No. 6, Guar Gum, Hypromellose, Magnesium Stearate, Maltodextrin, Medium Chain Triglycerides, Microcrystalline Cellulose, Polyvinyl Alcohol, Povidone, Pregelatinized Starch, Sodium Starch Glycolate, Stearic Acid, Sucralose, Talc, Titanium Dioxide |
| Size | 100 Caplets |
| Count per pack | 100 |
| Product net content parent | 100 Count |
| Net content statement | 100 Caplets |
| Product net content uom | Count |
| Items included | Tylenol Extra Strength Easy To Swallow Caplets |
| Retail packaging | Single Piece |
| Gender | Unisex |
If you notice any omissions or errors in the product information on this page, please use the correction request form below.
Correction Request Form